# SDR C2XA00IA191

- Difficulty date: June 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12027888002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK BUTT SPLICE AFT FRAME NR 28 HAS LIGHT CORROSION.  REMOVED CORROSION IAW CONTINENTAL EXPRESS EMB120 SRM 51-40-02.  ALODINED AND PRIMED IAW EMB120 CPM 51-21-05.  (M)
